# SDR 9901846729

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 4 Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 4 HYDRAULIC QUANTITY INDICATED ZERO.  AIRCRAFT RETURNED TO MNL AND LANDED WITHOUT INCIDENT.  REPLACED THE HYDRAULIC QUANTITY TRANSMITTER AND ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.
